# SDR CA020104023

- Difficulty date: December 27, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 14,208 hours
- Engine: Pwa PT6T3
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Oil Jet
- Condition: Mislocated
- Location: M/R Mast
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSTALLATION OF MAIN ROTOR MAST ASSEMBLY IT WAS VISUALLY IDENTIFIED THAT THE OIL JET WAS LOCATED IN THE WRONG POSITION FOR CONNECTION OF OIL SUPPLY LINE. PART WAS REPLACED WITH SERVICEABLE UNIT.
